Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 95, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 26, 2005, 6:04 PM EDT for Jefferson County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2005, 6:04 PM EDT (22:04 UTC)
- Expired
- Jun 26, 2005, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Jefferson County, PA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:23 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 2:23 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 223 PM EDT SUN JUN 26 2005 .AVIATION... H5 RIDGE DID INTENSIFY AND WIPE OUT THE FRONT. STILL THINK ISOLD TRW WILL DEVELOP, BUT I DONT KNOW WHERE. FKL AND DUJ ARE CLOSER TO WEAK FRONTAL ZONE AND CLOSER TO HIER SFC DEWPTS, AND I SEE MORE CU CLDS DEVELOPING ON VIS SATE PIX, SO I PUT VCTS AND BKN CB FKL AND DUJ. SCT CLDS ELSW. HAZE/FOG WAS THICK THIS MRNG WITH SUCH LO WINDS. TOMORROW MORN WL BE A FEW KTS HIER, SO I KEPT ABT SAME VSBY AS 24 HR AGO AND FOLLOWED THAT IDEA FOR THESE TAFS. && .SHORT TERM (TONIGHT AND MONDAY)... SLIGHT CHC OF TRW THIS EVE. BEST CHC NORTH, NR WEAK SFC BOUNDARY AND HIER DEWPTS. RUC AND NAM SHOW SOME MOIST FLUX IN CNTRL AND NE PA. PERHAPS I CAN OMIT ANY TRW IN THE S, NR THE MTNS. OF COURSE, ISOLD STATIONARY TSTM CAN POP UP ANY TIME ANY WHERE THIS EVE AND CREATE A NR FLASH FLOOD. MID LVL LAPSE RATES ARE GREATEST IN A W-E LINE THRU CENTER OF MY CWA, BUT THERE IS LTL FORCING. BETTER MOIST FLUX MON AFTN AND EVE, BUT CAPE IS LIMITED. LOOKS LIKE ILL BE USING 20-30% POPS FOR THE NEXT 24 HRS. IF IT DOES NOT RAIN, HIGH TEMPS COULD BE 90 OR SLIGHTLY HIER. WILL USE HIER NUMBERS AS MUCH AS NEIGHBORS ALLOW. && .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... HIGH OVER THE EAST COAST IS STILL PUMPING IN A LOT OF WARM...MOIST AIR. THIS WILL PROVIDE THE NECESSARY INGREDIENTS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. AS THE SUN HEATS THE AIR AT LOW LEVELS THE AIR WILL BECOME UNSTABLE AND SHOWERS WILL DEVELOP. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 26, 5:02 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 502 AM EDT SUN JUN 26 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-270901- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 502 AM EDT SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 26, 1:15 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 115 PM EDT SUN JUN 26 2005 PAZ015-261815- CLARION PA- 115 PM EDT SUN JUN 26 2005 ...STATIONARY THUNDERSTORM... A THUNDERSTORM IS NEARLY STATIONARY IN CLARION COUNTY. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... EAST BRADY AND RIMERSBURG. THIS STORM MAY GROW AND PRODUCE MORE THAN AN INCH OF RAIN IN LESS THAN 2 HOURS. PONDING OF WATER IS LIKELY IN THE USUAL LOW SPOTS AND UNDERPASSES. DRIVE WITH CARE. LISTEN FOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 26, 4:48 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 448 PM EDT SUN JUN 26 2005 PAZ008-262145- VENANGO PA- 448 PM EDT SUN JUN 26 2005 ...STRONG THUNDERSTORMS... THUNDERSTORMS WILL MOVE ACROSS VENANGO COUNTY... AT 447 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 10 MILES NORTHWEST OF OIL CREEK STATE PARK....DRIFTING SLOWLY SOUTHEAST. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... OIL CITY...OIL CREEK STATE PARK...SUGARCREEK...WILSON...AND DIAMOND. EXPECT FREQUENT LIGHTNING...RAINFALL NEAR AN INCH...SMALL HAIL...AND GUSTY WINDS AROUND 30 TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.